Alert archive / Oregon / High Wind Warnings in 2011

High Wind Warning 6, NWS Portland, OR

March 1, 2011

NWS Portland, OR issued this high wind warning at Mar 1, 2011, 2:26 PM PST. It took effect at Mar 2, 2011, 12:00 AM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 2:26 PM PST (22:26 UTC)
In effect from
Mar 2, 2011, 12:00 AM PST
Expired
Mar 2, 2011, 11:28 AM PST
In force
11 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS76 KPQR 012226
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
226 PM PST TUE MAR 1 2011

ORZ002-021300-
/O.UPG.KPQR.HW.A.0003.110302T0800Z-110302T2100Z/
/O.NEW.KPQR.HW.W.0006.110302T0800Z-110302T2000Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE
226 PM PST TUE MAR 1 2011

...HIGH WIND WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT UNTIL
NOON WEDNESDAY FOR THE CENTRAL OREGON COAST...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
NOON WEDNESDAY. THIS REPLACES THE HIGH WIND WATCH THAT WAS PREVIOUSLY
ISSUED.

* WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 40
  MPH WITH GUSTS OF 55 TO 60 MPH.

* WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 40 TO
  45 MPH...WITH GUSTS 70 TO 75 MPH.

* TIMING: WINDS WILL TURN MORE SOUTHERLY LATER THIS EVENING...AND
  INCREASE QUICKLY BETWEEN MIDNIGHT AND 2 AM. STRONGEST WINDS
  EXPECTED BETWEEN 4 AM AND 10 AM ON WEDNESDAY MORNING. WINDS WILL
  BEGIN TO EASE AFTER 11 AM.

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH
  HIGH PROFILE VEHICLES...SUCH AS RVS...WILL EXPERIENCE STRONG
  BUFFETING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ001-WAZ021-021300-
/O.UPG.KPQR.HW.A.0003.110302T1200Z-110302T2300Z/
/O.NEW.KPQR.HW.W.0006.110302T1000Z-110302T2200Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
226 PM PST TUE MAR 1 2011

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. THIS
REPLACES THE HIGH WIND WATCH THAT WAS PREVIOUSLY ISSUED.

* WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 35
  MPH WITH GUSTS OF 55 TO 60 MPH.

* WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 30
  TO 45 MPH...WITH GUSTS UP TO 70 MPH. 

* TIMING: WINDS WILL TURN MORE SOUTHERLY AFTER MIDNIGHT...AND
  INCREASE QUICKLY BETWEEN 2 AM AND 4 AM. STRONGEST WINDS EXPECTED
  BETWEEN 8 AM AND NOON ON WEDNESDAY. WINDS WILL BEGIN TO EASE
  AFTER 1 PM.

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH
  HIGH PROFILE VEHICLES...SUCH AS RVS...WILL EXPERIENCE STRONG
  BUFFETING WHEN HIT WITH STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
142 
WWUS76 KPQR 020445
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
845 PM PST TUE MAR 1 2011

ORZ002-021430-
/O.CON.KPQR.HW.W.0006.110302T0800Z-110302T2000Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE
845 PM PST TUE MAR 1 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON PST WEDNESDAY FOR THE CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON PST WEDNESDAY. 

* WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 35 
  MPH WITH GUSTS OF 55 TO 60 MPH. 

* WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 30
  TO 40 MPH...WITH GUSTS TO 70 OR 75 MPH.

* TIMING: WINDS WILL TURN MORE SOUTHERLY AND INCREASE AFTER
  MIDNIGHT. THE STRONGEST WINDS EXPECTED BETWEEN 4 AM AND 10 AM ON
  WEDNESDAY MORNING. WINDS WILL BEGIN TO EASE AFTER 11 AM.

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH
  HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL
  EXPERIENCE STRONG BUFFETING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ001-WAZ021-021430-
/O.CON.KPQR.HW.W.0006.110302T1000Z-110302T2200Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
845 PM PST TUE MAR 1 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM PST
WEDNESDAY FOR THE SOUTH WASHINGTON AND NORTH OREGON COASTS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM PST
WEDNESDAY. 

* WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 25 TO 35 
  MPH WITH GUSTS OF 55 TO 60 MPH. 

* WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WIND BECOMING 
  30 TO 40 MPH...WITH GUSTS UP TO 70 MPH. 

* TIMING: WINDS WILL TURN MORE SOUTHERLY AROUND 4 AM AND INCREASE
  QUICKLY. THE STRONGEST WINDS EXPECTED BETWEEN 8 AM AND NOON ON
  WEDNESDAY. WINDS WILL BEGIN TO EASE AFTER 1 PM.

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH
  HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL
  EXPERIENCE STRONG BUFFETING WHEN HIT WITH STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
175 
WWUS76 KPQR 021307
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
507 AM PST WED MAR 2 2011

...STRONG WINDS DEVELOPING ALONG THE COAST THIS MORNING...

.A POWERFUL LOW PRESSURE SYSTEM OFFSHORE IS CAUSING WINDS TO
INCREASE RAPIDLY ALONG THE CENTRAL OREGON COAST EARLY THIS
MORNING. SOUTH WIND GUSTS TO 73 MPH HAVE ALREADY BEEN REPORTED
NEAR NEWPORT...AND THESE WINDS ARE MOVING NORTHWARD UP THE COAST
TOWARD NORTHERN OREGON AND SOUTHERN WASHINGTON. EXPECT THE
STRONGEST WINDS DURING THE MORNING HOURS TODAY...THEN WINDS WILL
GRADUALLY EASE LATER IN THE DAY.

ORZ002-022000-
/O.CON.KPQR.HW.W.0006.000000T0000Z-110302T2000Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE
507 AM PST WED MAR 2 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR
THE CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY.

* WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS 30 TO 40 MPH WITH
  GUSTS TO 65 MPH.

* WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WINDS 35 TO 45 MPH
  WITH GUSTS 70 TO 80 MPH EARLY THIS MORNING...THEN GRADUALLY
  DECREASING AS THE MORNING PROGRESSES.

* TIMING: THE STRONGEST WINDS WILL OCCUR THROUGH 8 AM THIS
  MORNING...THEN GRADUALLY DECREASE LATER IN THE MORNING. 

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH
  HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL
  EXPERIENCE STRONG BUFFETING. WINDS WILL BE ESPECIALLY STRONG
  ALONG HIGHWAY 101 AROUND ELEVATED CAPES...BRIDGES AND HEADLANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ001-WAZ021-022115-
/O.CON.KPQR.HW.W.0006.000000T0000Z-110302T2200Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
507 AM PST WED MAR 2 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON FOR THE SOUTH WASHINGTON AND NORTH OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

* WINDS: FOR COASTAL COMMUNITIES...SOUTH WINDS BECOMING 30 TO 40 MPH
  WITH GUSTS OF 55 TO 60 MPH.

* WINDS: FOR HEADLANDS AND OPEN BEACHES...SOUTH WINDS BECOMING 35 TO
  50 MPH WITH GUSTS AS HIGH AS 80 MPH.

* TIMING: WINDS WILL TURN MORE SOUTHERLY BY 7 AM AND INCREASE
  QUICKLY. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP BY 7 AM AND
  CONTINUE UNTIL NOON. WINDS WILL BEGIN TO EASE AFTER 1 PM.

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. TRAVEL WITH
  HIGH PROFILE VEHICLES...SUCH AS RECREATIONAL VEHICLES...WILL
  EXPERIENCE STRONG BUFFETING. WINDS WILL BE ESPECIALLY STRONG
  ALONG HIGHWAY 101 AROUND ELEVATED CAPES...BRIDGES AND HEADLANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WEAGLE
027 
WWUS76 KPQR 021757
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
957 AM PST WED MAR 2 2011

...STRONG WINDS DEVELOPING ALONG THE COAST THIS MORNING...

.A POWERFUL LOW PRESSURE SYSTEM TO THE NORTH HAS CAUSED STRONG
WINDS THIS MORNING. WINDS WILL GRADUALLY EASE LATER TODAY.

ORZ002-021900-
/O.CAN.KPQR.HW.W.0006.000000T0000Z-110302T2000Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE
957 AM PST WED MAR 2 2011

...HIGH WIND WARNING IS CANCELLED FOR THE CENTRAL OREGON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DROPPED BELOW HIGH WIND CRITERIA.

$$

ORZ001-WAZ021-022200-
/O.CON.KPQR.HW.W.0006.000000T0000Z-110302T2200Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
957 AM PST WED MAR 2 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON FOR THE NORTH OREGON COAST AND SOUTH WASHINGTON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

* WINDS: FOR HEADLANDS AND OPEN BEACHES...GUSTS 55 TO 60 MPH.

* TIMING: THE STRONGEST WINDS HAVE PASSED BUT AN AREA OF
  POTENTIALLY STRONGER WINDS WILL MOVE ONSHORE OVER THE NEXT FEW
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
378 
WWUS76 KPQR 021928
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1128 AM PST WED MAR 2 2011


ORZ001-WAZ021-022030-
/O.CAN.KPQR.HW.W.0006.000000T0000Z-110302T2200Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
1128 AM PST WED MAR 2 2011

...HIGH WIND WARNING IS CANCELLED FOR THE NORTH OREGON COAST AND SOUTH
WASHINGTON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 



$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Mar 1, 2:15 PM PST, 11 minutes earlier.

Area forecast discussion, Mar 1, 2:15 PM PST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
215 PM PST TUE MAR 1 2011

.SYNOPSIS...WARM AIR PUSHING BACK ACROSS THE REGION...BUT WINDY
SYSTEM OFFSHORE WILL SEND A STRONG COLD FRONT BARRELING ACROSS THE
PAC NW ON WEDNESDAY. EXPECT STRONG WINDS ON THE COAST LATE TONIGHT
AND WED...THEN COOLER WITH SHOWERY WEATHER FOR NEXT SEVERAL DAYS.
UNSETTLED WEATHER LOOKS TO CONTINUE RIGHT INTO EARLY NEXT WEEK.
&&

.SHORT TERM...STILL HAVE WARM FRONT THAT LIES ACROSS SW WASHINGTON
BUT IT IS MOVING N. NATIONAL WEATHER SERVICE RADAR CONTINUES TO SHOW
RAIN DECREASING OVER THE REGION...AND THE REMAINING RAIN MOSTLY
CONCENTRATED OVER FAR N COAST RANGE AND OVER W WASHINGTON.
TEMPERATURES HAVE WARMED CONSIDERABLY...WITH 50S REPORTED AS FAR
NORTH AS SALEM AND LINCOLN CITY AT 1 PM. SNOW LEVEL ALSO RISING AS
WARMER AIR TAKES OVER. AT 1 PM...SNOW LEVEL OVER N CASCADES UP TO
AROUND 4000 FT. WILL BE A BALMY NIGHT ACROSS LOWLANDS AS REGION
REMAINS IN WARM SIDE. TEMPS OVER FAR NORTH WILL LIKELY HOLD STEADY OR
RISE SOMEWHAT TONIGHT AS WARMER SOUTH WINDS KICK IN...ESPECIALLY ON
THE FOOTHILLS AND COAST RANGE AND WILLAPA HILLS.

ATTENTION STILL FOCUSED ON STRONG DEVELOPING LOW OFFSHORE. WATER
VAPOUR AND IR IMAGERY SHOWING VERY WELL DEFINED LOW TAKING SHAPE NEAR
39N AND 135W. MODELS AGREE IN MOST PART IN TAKING THIS LOW A BIT MORE
TO THE E/NE BEFORE TURNING IT MORE NORTHWARD AROUND 130W LATER
TONIGHT AND EARLY WED. LOW WILL BOTTOM OUT AROUND 964 MB JUST TO W/SW
OF VANCOUVER ISLAND ABOUT WED MIDDAY. COLD FRONT WILL PUSH ONSHORE
AROUND 7 TO 9 AM WED...AND RACE QUICKLY EASTWARD.

WHAT DOES ALL THIS MEAN. WILL HAVE ENOUGH GRADIENT TO POP HIGH WINDS
ON THE COAST...BUT MODEL TREND OF PULLING THE LOW FURTHER TO W OF
130W INDICATES BEST/STRONGEST WINDS WILL BE ON THE HEADLANDS AND
ESPECIALLY OUT OVER THE COASTAL WATERS. WILL GO WITH GUSTS 70 TO 75
MPH ON HEADLANDS...BUT 55 TO 65 MPH FOR REST OF COASTAL AREAS AWAY
FROM HEADLANDS. BY EARLY WED AFTERNON...WINDS WILL BE RELAXING EARLY
IN THE AFTERNOON...FROM S TO N.

AFTERWARDS...REMAIN IN MUCH MORE UNSTABLE AIR MASS...WITH PLENTY OF
SHOWERS FOR NEXT SEVERAL DAYS. SHOULD BE ENOUGH INSTABILITY TO POP
ISOLATED THUNDERSTORMS TOMORROW AFTERNOON...AND POSSIBLY AGAIN THU
AFTERNOON. WITH MUCH LOWER FREEZING LEVELS...AROUND 2000 FT...
SHOULD SEE SMALL HAIL WITH SOME OF THESE TSTORMS.        ROCKEY.

.LONG TERM...THE EXTENDED PERIOD REMAINS ACTIVE AND UNSETTLED...WITH
ANOTHER STRONGER SYSTEM PASSING THROUGH THE PAC NW LATER FRI INTO
SAT. MODEL DETAILS START TO VARY MORE AFTER THAT BUT ADDITIONAL
SYSTEMS ARE EXPECTED. TOLLESON
&&

.AVIATION...A WARM FRONT SLOWLY LIFTS NORTH THIS EVENING...
ALLOWING SHOWERS AND LOW VIS/CIGS TO BRIEFLY IMPROVE. SITES BEHIND
THE FRONT ARE REPORTING VFR CONDITIONS...WHILE AHEAD OF IT A MIX
OF MVFR/IFR/LIFR CIGS PERSIST. THE NEXT SIGNIFICANT SYSTEM ARRIVES
TONIGHT...BRINGING STRONG WINDS TO THE COAST OVERNIGHT AND INTO
WED MORNING.

KPDX AND APPROACHES...CONDITIONS WILL BRIEFLY IMPROVE TO VFR THIS
EVENING AS A WARM FRONT DEPARTS FROM THE AREA...THEN A MIX OF
VFR/MVFR SHOULD PREVAIL AFTER 06Z. GUSTY WINDS ARE EXPECTED AFTER 12Z
AS A COLD FRONT BEGINS MOVING ONSHORE.
&&

.MARINE...A STRONG SYSTEM RAPIDLY INTENSIFIES AS IT CROSSES OVER
THE WATERS TONIGHT INTO WEDNESDAY. EXPECT WINDS TO GRADUALLY INCREASE
FROM SOUTH TO NORTH THIS EVENING...BEGINNING WITH SCA WINDS THIS
AFTERNOON AND BECOMING GALE FORCE WINDS BY THIS EVENING. STORM
FORCE WINDS SHOULD BEGIN AROUND 06Z TONIGHT AND CONTINUE INTO
WEDNESDAY MORNING...BUT STRONG GUSTS IN THIS CATEGORY ARE POSSIBLE
THROUGHOUT THE STORM. SEAS WILL BE IN THE 20 TO 25 FT RANGE
TONIGHT... BUT 25 TO 30 FT SEAS ARE NOT OUT OF THE QUESTIONS
ESPECIALLY AROUND 18Z WEDNESDAY MORNING. THIS SYSTEM IS A FAST
MOVER...AND APPEARS TO DEPART THE AREA BY WEDNESDAY AFTERNOON. THE
END OF THIS WEEK WILL BE RATHER MELLOW...UNTIL YET ANOTHER STRONG
SYSTEM AIMS FOR THE PACIFIC NORTHWEST OVER THE WEEKEND.
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY
	FOR CENTRAL OREGON COAST.
     HIGH WIND WARNING FROM 2 AM TO 2 PM PST WEDNESDAY FOR NORTH
	OREGON COAST.

WA...HIGH WIND WARNING FROM 2 AM TO 2 PM PST WEDNESDAY FOR SOUTH
     WASHINGTON COAST.

PZ...STORM WARNING FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY FOR
	ALL COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM PST THIS EVENING
     FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT
     60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM PST THIS
     EVENING FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO
     FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 PM
     PST THIS EVENING.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Mar 1, 12:29 PM PST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
1229 PM PST TUE MAR 1 2011

ORZ001-002-WAZ021-021500-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
1229 PM PST TUE MAR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG GUSTY SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 70
MPH ARE EXPECTED AFTER MIDNIGHT. STRONGEST WINDS WILL BE ON THE
HEADLANDS AND OPEN BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
STRONG GUSTY SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 70
MPH WILL CONTINUE THROUGH WEDNESDAY MORNING. STRONGEST WINDS WILL
BE ON THE HEADLANDS AND OPEN BEACHES.

AFTERWARDS...POTENTIAL FOR HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF STRONG WINDS AND/OR DAMAGE ARE ENCOURAGED
FOR LATE TONIGHT AND WEDNESDAY.

PZZ250-255-270-275-021500-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
1229 PM PST TUE MAR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
STORM FORCE WINDS LIKELY TONIGHT AND WEDNESDAY AS STRONG LOW
PASSES APPROACHES FROM THE WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
STORM FORCE WINDS WILL CONTINUE INTO WEDNESDAY MORNING AS THE LOW
PASSES TO OUR NORTHWEST. IN ADDITION...SEAS WILL BUILD TO 20 TO 25
FT WEDNESDAY...THEN SUBSIDE LATER IN THE DAY.

AFTERWARDS...POTENTIAL FOR HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF STRONG WINDS AND/OR DAMAGE ARE ENCOURAGED
FOR LATE TONIGHT AND WEDNESDAY.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:29 PM PSTHigh Wind WatchPQR19 hr
Feb 28, 8:39 PM PSTStorm WatchPQR15 hr
Mar 1, 3:30 AM PSTSmall Craft Advisory for WindsPQR15 hr
Mar 1, 12:02 PM PSTStorm WarningPQR24 hr

Nearby

High Wind Warnings in Oregon, 2011High Wind Warnings in Washington, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.